For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 373-399                                                                DOI:10.11948/2019.373
Global stable and unstable manifolds for a class of semilinear equations with sectorially dichotomous operator
Lianwang Deng,Dongmei Xiao
Keywords:Semilinear equations, sectorially dichotomous operator, dichotomous solution, stable and unstable manifolds
Abstract:
      In this paper, the existence and smoothness of global stable and unstable manifolds at an equilibrium are established for a class of semilinear equations with sectorially dichotomous operator. As an application, an elliptic PDE in infinite cylindrical domain is discussed.
PDF      Download reader